Start with a free account for 3 free CME credits. Already a subscriber? Sign in.

Introduction: DRESS Syndrome

Mike Weinstock, MD and Mizuho Morrison, DO
00:00
07:37
Sign in or subscribe to listen

No me gusta!

The flash player was unable to start. If you have a flash blocker then try unblocking the flash content - it should be visible below.

Drug reaction with eosinophilia and systemic symptoms (AKA: DRESS syndrome) is a rare, potentially life-threatening, drug-induced hypersensitivity reaction that can occur typically two to six weeks after the initiation of the offending medication. Symptoms can include morbilliform rash, fever, hematologic abnormalities (eosinophilia, lymphocytosis), lymphadenopathy, and hepatic, renal or pulmonary involvement.

To view chapter written summaries, you need to subscribe.

Sign up today for full access to all episodes.

To join the conversation, you need to subscribe.

Sign up today for full access to all episodes and to join the conversation.

To download files, you need to subscribe.

Sign up today for full access to all episodes.
Jaw Dropping Things Not Taught Full episode audio for MD edition 174:06 min - 82 MB - M4AHippo Urgent Care RAP April 2016 Summary 522 KB - PDF